Esophagitis medicinal, allergic, alcoholic

Esophagitis is a disease that in simple terms can be called "inflammation of the esophagus mucosa".The disease is distinguished in form, in the nature of the course, in the morphological changes in the surface of the esophageal mucosa, for reasons that caused the inflammatory process.

Most often, the drug, allergic, alcoholic esophagitis are in chronic form. Symptoms with such a course of the disease are not pronounced and do not bother the person so much that he immediately see a doctor. In this lies a great danger. The inflammatory process can gradually develop over many years, and at the time when a person turns to a specialist for help, changes in the tissues and work of the esophagus become irreversible.

Symptoms for these three types are similar:

  • heartburn and / or chest pain, appearing after eating and intensifying in a horizontal position;
  • feeling of raspiranija in a stomach and pains in the top of a stomach,
  • morbid sensations at a swallowing;
  • nausea and vomiting after eating( vomit may include blood veins);
  • a causeless cough that appears at night and the appearance of hoarseness in the voice.

The causes of drug esophagitis

In principle, the name of each form of esophagitis( drug, allergic, alcoholic) speaks for itself. Let's dwell on how the disease develops.

When many drugs are used, the esophageal mucosa is damaged. These are antibiotics, NSAIDs, antiviral, iron-containing drugs, quinidine, bisphosphonates, potassium chloride. Of the antibiotics, the tetracycline series is most known for its effect on the esophagus. Often, drug esophagitis appears when patients undergo chemotherapy.

Allergic esophagitis is a manifestation of an allergic reaction of the skin, including the mucosa, to certain foods or substances. This is very individual. It is necessary to find the product whether the substance is an allergen and to exclude it from the diet.

Treatment of medicinal, allergic, alcoholic esophagitis

The first thing you need to do in order to stop the development of the disease, is to get rid of the irritant. It is not always easy to do this, but without eliminating the cause of the inflammatory process, it is unlikely that any other actions will make sense.

In the case when you still have to take drugs even with medicinal esophagitis, they should be drunk standing and washed down with plenty of clean water to minimize the effect on the esophagus mucosa.

  • Share